# SDR GTIA2019050803332

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 28,103 hours, 13,021 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED STRONG ELECTRICAL ODOR IN ENTIRE CABIN ON SHORT FINAL ODOR WENT AWAY AFTER LANDING. ACCOMPLISHED TSM 71-00-00-810-801-A RAN BOTH ENGINES AND BOTH PACKS INDIVIDUALLY NO ODORS PRESENT OR DETECTED AIRCRAFT OK FOR SERVICE.
